# SDR REXA201100962

- Difficulty date: December 11, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,213 hours, 15,484 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT FUEL LOW PRESS CAUTION MSG IN FLIGHT ALL OTHER PRAMS NORMAL.
